# SDR SWIA200211382

- Difficulty date: October 21, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 37,661 hours, 45,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 299
- Condition: Discharged
- Location: Emergency Light
- Part time: 53 hours, 51 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 OVERHEAD LIGHT INOP.  REPLACED FORWARD EMERGENCY LIGHTING POWER SUPPLY. ROW 3 OVERHEAD LIGHT OPS CHECK GOOD.
